# SDR DXTA2022011054900

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N569QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0122
- Aircraft time: 3,792 hours, 2,519 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Part number: 5143B20
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR LIFT LEVER SEPARATED. // SIGNOFF// RETAINING RIGN AND THE PLASTLC WASHERS MISSING· FROM THE HINDGE, WE REPLACED THE WASHER P/N• S1438-20 NSN AND THE RETAINING RIGHT P/N-MS16625-4031 NSN IAW CE-680A AMM 52•10-40. NOT OTHER DEFECTS NOTED AT THIS TIME
